JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE STRONG CONSISTENCY OF THE ASYMMETRIC LEAST SQUARES ESTIMATORS IN NONLINEAR CENSORED REGRESSION MODELS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE STRONG CONSISTENCY OF THE ASYMMETRIC LEAST SQUARES ESTIMATORS IN NONLINEAR CENSORED REGRESSION MODELS
Choi, Seung-Hoe; Kim, Hae-Kyung;
  PDF(new window)
 Abstract
This paper deals with the strong consistency of the asymmetric least squares for the nonlinear censored regression models which includes dependent variables cut off midway by any of external conditions, and provide the sufficient conditions which ensure the strong consistency of proposed estimators of the censored regression models. One example is given to illustrate the application of the main result.
 Keywords
nonlinear censored regression model;asymmetric least square estimators;strong consistency;
 Language
English
 Cited by
 References
1.
Econometrica, 1973. vol.41. pp.997-1016 crossref(new window)

2.
Journal of Econometrics, 2000. vol.99. pp.373-386 crossref(new window)

3.
Communication in Statistics, 1994. vol.23. pp.1849-1858

4.
Bull. Korean Math. Soc., 1998. vol.34. pp.573-581

5.
Statistica Sinica, 1991. vol.1. pp.93-125

6.
Journal of Econometrics, 1984. vol.25. pp.303-325 crossref(new window)

7.
Journal of Econometric, 1986. vol.32. pp.143-155 crossref(new window)

8.
Econometrica, 1987. vol.55. pp.819-847 crossref(new window)